# SDR ASAA2014072408673

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 8,559 hours, 2,542 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING AIR TEMP GAUGE UNSTABLE AND ERRATIC WHEN CHECKING ANY SOURCE. ACFT GROUNDED.  FILTERS DIRTY AND CLOGGED. CLEANED FILTERS, OPS NORMAL REF AMM REF 21-60-00.  GROUND VERIFICATION SUCCESSFUL.
